Comptes Rendus
Équations aux dérivées partielles
La borne de Jacobi pour une diffiété définie par un système quasi régulier
[Jacobi's bound for a diffiety defined by a quasi-regular system]
Comptes Rendus. Mathématique, Volume 345 (2007) no. 3, pp. 139-144.

We show that Jacobi's bound for the order of a system of ordinary differential equations stands in the case of a diffiety defined by a quasi-regular system. We extend the result when there are less equations than variables and characterize the case when the bound is reached.

On montre que la borne de Jacobi pour l'ordre d'un système d'équations différentielles ordinaires est vraie dans le cas d'une diffiété définie par un système quasi régulier. Nous étendons le résultat au cas où il y a moins d'équations que d'inconnues et montrons que la non-nullité du jacobien tronqué est une condition nécessaire et suffisante pour que la borne soit atteinte.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.06.010
François Ollivier 1; Brahim Sadik 2

1 ALIEN, INRIA Futurs & LIX, UMR CNRS 7161, École polytechnique, 91128 Palaiseau cedex, France
2 Département de mathématiques, faculté des sciences Semlalia, B.P. 2390, avenue Safi, Marrakech, Maroc
@article{CRMATH_2007__345_3_139_0,
     author = {Fran\c{c}ois Ollivier and Brahim Sadik},
     title = {La borne de {Jacobi} pour une diffi\'et\'e d\'efinie par un syst\`eme quasi r\'egulier},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {139--144},
     publisher = {Elsevier},
     volume = {345},
     number = {3},
     year = {2007},
     doi = {10.1016/j.crma.2007.06.010},
     language = {fr},
}
TY  - JOUR
AU  - François Ollivier
AU  - Brahim Sadik
TI  - La borne de Jacobi pour une diffiété définie par un système quasi régulier
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 139
EP  - 144
VL  - 345
IS  - 3
PB  - Elsevier
DO  - 10.1016/j.crma.2007.06.010
LA  - fr
ID  - CRMATH_2007__345_3_139_0
ER  - 
%0 Journal Article
%A François Ollivier
%A Brahim Sadik
%T La borne de Jacobi pour une diffiété définie par un système quasi régulier
%J Comptes Rendus. Mathématique
%D 2007
%P 139-144
%V 345
%N 3
%I Elsevier
%R 10.1016/j.crma.2007.06.010
%G fr
%F CRMATH_2007__345_3_139_0
François Ollivier; Brahim Sadik. La borne de Jacobi pour une diffiété définie par un système quasi régulier. Comptes Rendus. Mathématique, Volume 345 (2007) no. 3, pp. 139-144. doi : 10.1016/j.crma.2007.06.010. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.06.010/

[1] R.M. Cohn Order and dimension, Proc. Amer. Math. Soc., Volume 87 (1983) no. 1, pp. 1-6

[2] E. Hrushovski The elementary theory of the Frobenius automorphisms, 2004 http://arXiv.org/abs/math/0406514 (preprint)

[3] C.G.J. Jacobi De investigando ordine systematis aequationum differentialum vulgarium cujuscunque, C.G.J. Jacobi's gesammelte Werke, fünfter Band, Bruck und Verlag fun Georg Reimer, Berlin, 1890, pp. 193-216

[4] C.G.J. Jacobi De aequationum differentialum systemate non normali ad formam normalem revocando, C.G.J. Jacobi's gesammelte Werke, fünfter Band, Bruck und Verlag fun Georg Reimer, Berlin, 1890, pp. 485-513

[5] J. Johnson Systems of n partial differential equations in n unknown functions: the conjecture of M. Janet, Trans. Amer. Math. Soc., Volume 242 (August 1978)

[6] M.V. Kondratieva; A.V. Mihalev; E.V. Pankratiev O granitse Yakobi dlya sistem obyknovennykh differentsialnykh mnogochlenov, Algebra, MGU, Moscow, 1982, pp. 79-85 (in Russian)

[7] H.H. Kuhn The Hungarian method for the assignment problem, Naval Res. Logist. Quart., Volume 2 (1955), pp. 83-97

[8] B.A. Lando Jacobi's bound for the order of systems of first order differential equations, Trans. Amer. Math. Soc., Volume 152 (1970), pp. 119-135

[9] J. Munkres Algorithms for the assignment and transportation problems, J. Soc. Industr. Appl. Math., Volume 5 (1957), pp. 32-38

[10] J.F. Ritt Jacobi's problem on the order of a system of differential equations, Ann. Math., Volume 36 (1935), pp. 303-312

[11] J.F. Ritt Differential Algebra, Amer. Math. Soc. Colloq. Publ., vol. 33, Amer. Math. Soc., New York, 1950

[12] A. Schrijver On the history of combinatorial optimization (till 1960) (K. Aardal; G.L. Nemhauser; R. Weismantel, eds.), Handbook of Discrete Optimization, Elsevier, Amsterdam, 2005, pp. 1-68

[13] I.S. Krasil'shchik; V.V. Lychagin; A.M. Vinogradov Geometry of Jet Spaces and Nonlinear Partial Differential Equations, Gordon and Breach, New York, 1986

[14] L.R. Volevich Ob obshchikh sistemax differentsialnykh uravnenij, Doklady AN SSSR, Volume 132 (1960) no. 1, pp. 20-23 (in Russian); Traduction anglaise: On general systems of differential equations Soviet. Math., 1, 1960, pp. 458-465

[15] V. Zharinov Geometrical Aspects of Partial Differential Equations, Series on Soviet and East European Mathematics, vol. 9, World Scientific, Singapore, 1992

Cited by Sources:

Comments - Policy


Articles of potential interest

Une méthode d'identification pour un système linéaire à retards

François Ollivier; Saïd Moutaouakil; Brahim Sadik

C. R. Math (2007)